Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Negative biopsy results for prostate cancer. Noticed blood in urine. Should I consult a doctor?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5790 Questions
My husband has had tests and biopsies for prostate cancer, which have all come back as negative. However, today he has noticed that twice AFTER peeing there is blood when he has wiped his penis on the toilet paper. He is 74 years old. Do you think we should go back to hospital or just see GP??
Posted Sat, 23 Feb 2013 in Men's Health
Answered by Dr. Rahul Kumar 2 hours later
Thanks for writing to us.
Blood after urination can be due to following conditions.
1. Urethral injury.
2. Prostatitis
3. Seminal vesicle involvement
4. Cystitis
5. Renal stones or uretric stones.
6. Carcinoma of any of above structures.

I would like to know whether there is any pain, as most of the above conditions are painful.

Painless hematuria is much more XXXXXXX as it occurs mainly in cancer

Going to hospital is a better option, as he is also on aspirin which can aggravate the bleed.

Let me know if you have any more questions

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor